Weighted variable $L^p$ integral inequalities for the maximal operator on non-increasing functions

Tom 192 / 2009

C. J. Neugebauer Studia Mathematica 192 (2009), 51-60 MSC: Primary 42B25. DOI: 10.4064/sm192-1-5

Streszczenie

Let $B_p$ be the Ariõ–Muckenhoupt weight class which controls the weighted $L^p$-norm inequalities for the Hardy operator on non-increasing functions. We replace the constant $p$ by a function $p(x)$ and examine the associated $L^{p(x)}$-norm inequalities of the Hardy operator.

Autorzy

  • C. J. NeugebauerDepartment of Mathematics
    Purdue University
    West Lafayette, IN 47907-1395, U.S.A.
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek